Communications and Network

Vol.1 No.2(2009), Paper ID 913, 6 pages

DOI:10.4236/cn.2009.12009

 

A Novel Topology for the Zonal Network with Wireless Coverage

 

Fumin ZOU, Xinhua JIANG, Zhangxi LIN, Tongsen WANG

 

 

Copyright © 2009 Fumin ZOU, Xinhua JIANG, Zhangxi LIN, Tongsen WANG et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. ZOU, X. JIANG, Z. LIN and T. WANG, "A Novel Topology for the Zonal Network with Wireless Coverage," Communications and Network, Vol. 1 No. 2, 2009, pp. 57-62. doi: 10.4236/cn.2009.12009.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.